# SDR SWAA2014052728326

- Difficulty date: May 1, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 68,557 hours, 57,229 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 65C2735636
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUT ACCESS 5764L CRACKED.  REPAIRED STRUT IAW EA.
